The equations of parabolic type with nonpower nonlinearities
Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1503-1511
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_8_a15,
author = {P. E. Sobolevskii and A. I. Yasakov},
title = {The equations of parabolic type with nonpower nonlinearities},
journal = {Differencialʹnye uravneni\^a},
pages = {1503--1511},
year = {1971},
volume = {7},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_8_a15/}
}
P. E. Sobolevskii; A. I. Yasakov. The equations of parabolic type with nonpower nonlinearities. Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1503-1511. http://geodesic.mathdoc.fr/item/DE_1971_7_8_a15/